Alert archive / Kentucky / River Flood Warnings in 2011

River Flood Warning 64, NWS Paducah, KY

May 26, 2011Henderson County, Union County, Kentucky; Posey County, Vanderburgh County, Indiana

NWS Paducah, KY issued this river flood warning at May 26, 2011, 11:40 PM CDT for Henderson County, Union County, Kentucky; Posey County, Vanderburgh County, Indiana. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
May 26, 2011, 11:40 PM CDT (04:40 UTC)
Expired
May 29, 2011, 9:10 AM CDT
In force
58 hr
Issued by
NWS Paducah, KY
Flood severity
Minor

Counties Posey County, IN, Vanderburgh County, IN, Henderson County, KY, Union County, KY

The radar

The Evansville,IN radar (KVWX), 43 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohio River at Mount Vernon (MTVI3).

Action stage
28 ft
Minor stage
35 ft
Moderate stage
45 ft
Major stage
52 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WGUS43 KPAH 270440
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1140 PM CDT THU MAY 26 2011

...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED 
A FLOOD WARNING FOR THE OHIO RIVER AT THE FOLLOWING LOCATION...
AFFECTING INDIANA AND KENTUCKY... 

   OHIO RIVER...AT MOUNT VERNON.

.RECENT HEAVY RAINFALL WILL CAUSE A SMALL RISE IN THE OHIO RIVER 
LEVEL AT MOUNT VERNON. THE OHIO IS EXPECTED TO RISE SLIGHTLY ABOVE
STAGE ON FRIDAY...THEN FALL BELOW FLOOD STAGE AGAIN BY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

INC129-163-KYC101-225-280840-
/O.NEW.KPAH.FL.W.0064.110527T0440Z-110530T1200Z/
/MTVI3.1.ER.110526T2030Z.110527T0600Z.110530T0600Z.NO/
1140 PM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OHIO RIVER AT MOUNT VERNON.
* UNTIL MONDAY MORNING.
* AT  6:00 AM THURSDAY THE STAGE WAS 34.9 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD TO NEAR 35.1 FEET BY FRIDAY AFTERNOON 
THEN FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.


$$
6 follow-up statements
875 
WGUS83 KPAH 271539
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1039 AM CDT FRI MAY 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
KENTUCKY...ILLINOIS...
 
  OHIO RIVER AT MOUNT VERNON AND SHAWNEETOWN 
 
.BOTH MOUNT VERNON AND SHAWNEETOWN ON THE OHIO RIVER WILL CONTINUE 
TO RISE THROUGH THE WEEKEND. BOTH ARE EXPECTED TO CREST EARLY NEXT
WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

INC129-163-KYC101-225-281939-
/O.EXT.KPAH.FL.W.0064.000000T0000Z-110531T0600Z/
/MTVI3.1.ER.110529T0000Z.110529T1800Z.110531T0000Z.NO/
1039 AM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT MOUNT VERNON.
* UNTIL LATE MONDAY NIGHT
* AT  6:00 AM FRIDAY THE STAGE WAS 34.9 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...IT WILL RISE ABOVE FLOOD STAGE BY SATURDAY EVENING
  AND CREST AT 35.1 FEET BY MONDAY MORNING.

$$

ILC059-069-KYC055-225-281938-
/O.EXT.KPAH.FL.W.0030.000000T0000Z-110603T1200Z/
/SHNI2.3.ER.110411T2202Z.110507T1045Z.110603T0600Z.NO/
1039 AM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL FRIDAY JUNE 03
* AT  9:30 AM FRIDAY THE STAGE WAS 35.1 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO AND CREST AT 36.1 FEET ON
  TUESDAY MORNING.

$$
689 
WGUS83 KPAH 280326
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1026 PM CDT FRI MAY 27 2011

...THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT THE FOLLOWING 
LOCATIONS...AFFECTING INDIANA...KENTUCKY...AND ILLINOIS...

   OHIO RIVER AT...MOUNT VERNON.
                ...SHAWNEETOWN.
 
.MINOR FLOODING CONTINUES AT SHAWNEETOWN...AND MINOR FLOODING IS 
FORECAST AT MOUNT VERNON. SEE THE LATEST INFORMATION BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

INC129-163-KYC101-225-290726-
/O.CON.KPAH.FL.W.0064.000000T0000Z-110531T0600Z/
/MTVI3.1.ER.110529T0000Z.110529T1800Z.110531T0000Z.NO/
1026 PM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT MOUNT VERNON.
* UNTIL LATE MONDAY NIGHT
* AT  6:00 AM FRIDAY THE STAGE WAS 34.9 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 35.1 FEET BY EARLY MONDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY MONDAY EVENING.

$$

ILC059-069-KYC055-225-290725-
/O.CON.KPAH.FL.W.0030.000000T0000Z-110603T1200Z/
/SHNI2.3.ER.110411T2202Z.110507T1045Z.110603T0600Z.NO/
1026 PM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL FRIDAY JUNE 03
* AT  9:30 PM FRIDAY THE STAGE WAS 35.0 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.1 FEET BY 
  EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  FRIDAY MORNING.

$$
250 
WGUS83 KPAH 281421
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
921 AM CDT SAT MAY 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
KENTUCKY...ILLINOIS...
 
  OHIO RIVER AT MOUNT VERNON AND SHAWNEETOWN 
 
.HEAVY RAINFALL [TIME FRAME] [LOCATION] HAS CAUSED RIVER LEVELS TO 
RISE. [ANY OTHER PERTINENT INFORMATION]

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

INC129-163-KYC101-225-291821-
/O.EXT.KPAH.FL.W.0064.000000T0000Z-110530T0600Z/
/MTVI3.1.ER.110529T1800Z.110529T1800Z.110530T0000Z.NO/
921 AM CDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT MOUNT VERNON.
* UNTIL LATE SUNDAY NIGHT
* AT  6:00 AM SATURDAY THE STAGE WAS 34.8 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  ON SUNDAY AFTERNOON.


$$

ILC059-069-KYC055-225-291820-
/O.EXT.KPAH.FL.W.0030.000000T0000Z-110602T1800Z/
/SHNI2.3.ER.110411T2202Z.110507T1045Z.110602T1200Z.NO/
921 AM CDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL THURSDAY AFTERNOON
* AT  8:30 AM SATURDAY THE STAGE WAS 35.0 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO 35.4 FEET BY MONDAY
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE NEXT THURSDAY
  MORNING.

$$
681 
WGUS83 KPAH 290438
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1138 PM CDT SAT MAY 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
KENTUCKY...ILLINOIS...
  OHIO RIVER AT MOUNT VERNON AFFECTING POSEY...VANDERBURGH...
  HENDERSON AND UNION COUNTIES 
  OHIO RIVER AT SHAWNEETOWN AFFECTING GALLATIN...HARDIN...CRITTENDEN
  AND UNION COUNTIES 
 
.HEAVY RAINFALL [TIME FRAME] [LOCATION] HAS CAUSED RIVER LEVELS TO 
RISE. [ANY OTHER PERTINENT INFORMATION]

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

INC129-163-KYC101-225-300600-
/O.CON.KPAH.FL.W.0064.000000T0000Z-110530T0600Z/
/MTVI3.1.ER.110529T1800Z.110529T1800Z.110530T0000Z.NO/
1138 PM CDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT MOUNT VERNON.
* UNTIL LATE SUNDAY NIGHT
* AT  6:00 AM SATURDAY THE STAGE WAS 34.8 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EARLY AFTERNOON.


$$

ILC059-069-KYC055-225-300837-
/O.CON.KPAH.FL.W.0030.000000T0000Z-110602T1800Z/
/SHNI2.3.ER.110411T2202Z.110507T1045Z.110602T1200Z.NO/
1138 PM CDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL THURSDAY AFTERNOON
* AT 10:30 PM SATURDAY THE STAGE WAS 34.9 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.4 FEET BY 
  MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  MORNING.

$$
604 
WGUS83 KPAH 290450
FLSPAH
FLOOD STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1150 PM CDT SAT MAY 28 2011

...THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT THE FOLLOWING 
LOCATIONS...AFFECTING INDIANA...KENTUCKY...AND ILLINOIS...

   OHIO RIVER AT...MOUNT VERNON.
                ...SHAWNEETOWN.
 
.ON THE OHIO RIVER...MINOR FLOODING CONTINUES AT SHAWNEETOWN...AND 
MINOR FLOODING IS FORECAST AT MOUNT VERNON. THE OHIO IS EXPECTED TO 
RISE SLIGHTLY AT BOTH LOCATIONS. SEE THE LATEST INFORMATION BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

INC129-163-KYC101-225-300600-
/O.CON.KPAH.FL.W.0064.000000T0000Z-110530T0600Z/
/MTVI3.1.ER.110529T1800Z.110529T1800Z.110530T0000Z.NO/
1150 PM CDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT MOUNT VERNON.
* UNTIL LATE SUNDAY NIGHT
* AT  6:00 AM SATURDAY THE STAGE WAS 34.8 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EARLY AFTERNOON.


$$

ILC059-069-KYC055-225-300849-
/O.CON.KPAH.FL.W.0030.000000T0000Z-110602T1800Z/
/SHNI2.3.ER.110411T2202Z.110507T1045Z.110602T1200Z.NO/
1150 PM CDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL THURSDAY AFTERNOON
* AT 11:30 PM SATURDAY THE STAGE WAS 35.0 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.4 FEET BY 
  MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  MORNING.

$$
323 
WGUS83 KPAH 291410
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
910 AM CDT SUN MAY 29 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
INDIANA...KENTUCKY...
 
  OHIO RIVER AT MOUNT VERNON 
 
.THE OHIO RIVER AT MOUNT VERNON INDIANA HAS CRESTED AND WILL START TO
FALL THIS UPCOMING WORKWEEK.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

INC129-163-KYC101-225-291440-
/O.CAN.KPAH.FL.W.0064.000000T0000Z-110530T0600Z/
/MTVI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
910 AM CDT SUN MAY 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE OHIO RIVER AT MOUNT VERNON.
* AT  6:00 AM SUNDAY THE STAGE WAS 34.8 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL FALL TO A STAGE OF 
  33.5 FEET BY TUESDAY MORNING.  


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at May 26, 6:44 PM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, May 26, 6:44 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
644 PM CDT THU MAY 26 2011

.UPDATE...
REVISED AVIATION DISCUSSION FOR 00Z TAFS.

&&

.DISCUSSION...
NOTHING MAJOR TO DEAL WITH OVER THE NEXT SEVEN DAYS.

CLOUDINESS WILL CONTINUE OVER THE QUAD STATE THROUGH THE OVERNIGHT
HOURS...THEN BEGIN TO SLOWLY DISSIPATE FROM WEST TO EAST ON FRIDAY.
IN THE MEANTIME...SCATTERED SHOWERS ARE POSSIBLE THROUGH THE
AFTERNOON HOURS IN THE LOW LEVEL CYCLONIC FLOW AROUND THE BACK SIDE
OF THE EXITING SYSTEM.

PRECIP CHANCES STILL ON THE AGENDA FRIDAY NIGHT INTO SATURDAY AS A
SFC TROF/FRONT APPROACHES THE REGION IN CONCERT WITH A FEW FAST
MOVING RIPPLES OF UPPER LEVEL ENERGY. WOULD NOT BE SURPRISED IF WE
DONT HAVE TO LOWER OR REMOVE POPS IN ONE OR BOTH OF THESE PERIODS
AS LATEST MODEL RUNS BOUNCING ALL OVER THE PLACE WITH PLACEMENT OF
QPF...POPS...ETC.

BEYOND SATURDAY MODELS STILL SHOWING AN H5 RIDGE ESTABLISHING
ITSELF OVER THE QUAD STATE REGION KEEPING IT DRY AND WARMING IT UP
THROUGH TUESDAY NIGHT. MODELS ARE BECOMING MORE CONSISTENT FOR
WEDNESDAY. THE RIDGE IS FORECAST TO SHIFT SLIGHTLY WESTWARD
PUTTING THE REGION IN NORTHWEST FLOW ALOFT WITH A FEW RIPPLES OF
ENERGY ALONG WITH A WEAK SFC TROF/FRONT DROPPING INTO THE AREA...SO
THREW IN A SCHC POP JUST IN CASE.

WEDNESDAY NIGHT THROUGH THE END OF THE PERIOD THE GFS NUDGES THE
RIDGE BACK TO THE EAST THUS SHUTTING OFF PRECIP CHANCES. THE
LATEST ECMWF KEEPS THE RIDGE FARTHER WEST WEDNESDAY NIGHT INTO
THURSDAY THEREBY ALLOWING FOR PRECIP CHANCES FOR THOSE PERIODS AS
WELL. SINCE THE ECMWF IS THE OUTLIER AT THIS TIME...WILL KEEP IT
DRY FROM WEDNESDAY NIGHT THROUGH THE END OF THE PERIOD.

STARTING SATURDAY THROUGH AT LEAST NEXT WEDNESDAY WITH TEMPERATURES
TOPPING OUT IN THE UPPER 80S TO LOWER 90S EACH DAY COMBINED WITH
DEWPOINTS IN THE MID TO UPPER 60S...IT WILL BE RATHER UNCOMFORTABLE
FOR OUTDOOR WORK AND EXERCISE.

&&

.AVIATION...
SCATTERED LIGHT SHOWERS WILL COME TO AN END THIS EVENING...LEAVING
BEHIND A VEIL OF MVFR CLOUDINESS. AT KEVV/KOWB...CEILINGS MAY BORDER
ON IFR LATE TONIGHT...WITH THE POTENTIAL FOR MVFR VISIBILITIES IN
LIGHT FOG. CLOUDS SHOULD BECOME SCATTERED AT KCGI/KPAH BY MIDDAY
FRIDAY...AS MVFR CEILINGS LINGER AT KEVV/KOWB THROUGH MUCH OF THE
AFTERNOON. LIGHT NORTHWEST WINDS TONIGHT WILL GRADUALLY BECOME
SOUTHEASTERLY FRIDAY AFTERNOON.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
Hazardous weather outlook, May 26, 3:10 PM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
310 PM CDT THU MAY 26 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-272015-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
310 PM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

PLEASE REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST
INFORMATION REGARDING AREA RIVER LEVELS AND FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A CHANCE OF THUNDERSTORMS IS FORECAST FRIDAY NIGHT...SATURDAY...
AND AGAIN ON WEDNESDAY...BUT WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED.

PLEASE REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST
INFORMATION REGARDING AREA RIVER LEVELS AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

Nearby

River Flood Warnings in Kentucky, 2011River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.